International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2003 / Article

Open Access

Volume 2003 |Article ID 832505 | https://doi.org/10.1155/S0161171203211467

Ali Bensebah, François Dubeau, Jacques Gélinas, "Gaussian quadrature rules and A-stability of Galerkin schemes for ODE", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 832505, 13 pages, 2003. https://doi.org/10.1155/S0161171203211467

Gaussian quadrature rules and A-stability of Galerkin schemes for ODE

Received20 Nov 2002

Abstract

The A-stability properties of continuous and discontinuous Galerkin methods for solving ordinary differential equations (ODEs) are established using properties of Legendre polynomials and Gaussian quadrature rules. The influence on the A-stability of the numerical integration using Gaussian quadrature rules involving a parameter is analyzed.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views96
Downloads292
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.